MAUDE Adverse Event Report: LIVANOVA USA, INC. RAP FEMORAL VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. RAP FEMORAL VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number 200-150
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
Ecmo [extracorporeal membrane oxygenation] cannula readjustment.During cannula readjustment, air entered the line and the cannulas were clamped causing further damage to the line.It has been noted perfusion has had recent issues with these cannulas leaking at the connection ports.Please note that it is undetermined if this is an actual product issue or user error.Cannula described has been returned to the sales rep for analysis.

Brand Name
RAP FEMORAL VENOUS CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 w 65th way
arvada CO 80004
MDR Report Key24589345
Report Number24589345
Device Sequence Number9193973
Product Code DWF
UDI-Device Identifier00803622125805
UDI-Public(01)00803622125805
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
Report Date (Section F) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-150
Device Catalogue Number200-150
Device Lot Number2510400157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale
Date Report Sent to FDA01/28/2026